# SDR REXA2022060200999

- Difficulty date: February 14, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670332641
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 18R JOINT SPLICE CORRODED AT FS477.00. SPLICE CORRODED AT FWD END WITH 100% MATERIAL LOSS.	REPLACED STR 18R JOINT SPLICE.
